Nets Katz
Nets Katz
IBM Professor of Mathematics Caltech
Verifierad e-postadress på caltech.edu
Titel
Citeras av
Citeras av
År
A sum-product estimate in finite fields, and applications
J Bourgain, N Katz, T Tao
Geometric & Functional Analysis GAFA 14 (1), 27-57, 2004
5002004
On the Erdős distinct distances problem in the plane
L Guth, NH Katz
Annals of mathematics, 155-190, 2015
4102015
Algebraic methods in discrete analogs of the Kakeya problem
L Guth, NH Katz
Advances in Mathematics 225 (5), 2828-2839, 2010
1222010
A cheap Caffarelli—Kohn—Nirenberg inequality for the Navier—Stokes equation with hyper-dissipation
NH Katz, N Pavlović
Geometric & Functional Analysis GAFA 12 (2), 355-379, 2002
1132002
A new entropy inequality for the Erdos distance problem
NH Katz, G Tardos
Contemporary Mathematics 342, 119-126, 2004
1052004
Some connections between Falconer's distance set conjecture, and sets of Furstenburg type
NH Katz, T Tao
arXiv preprint math/0101195, 2001
1012001
The Fuglede spectral conjecture holds for convex planar domains
A Iosevich, N Katz, T Tao
Mathematical Research Letters 10 (5), 559-569, 2003
972003
Finite time blow-up for a dyadic model of the Euler equations
N Katz, N Pavlović
Transactions of the American Mathematical Society 357 (2), 695-708, 2005
852005
An Improved Bound on the Minkowski Dimension of Besicovitch Sets in R3
NH Katz, I Laba, T Tao
Annals of Mathematics, 383-446, 2000
852000
New bounds on cap sets
M Bateman, N Katz
Journal of the American Mathematical Society 25 (2), 585-613, 2012
822012
A slight improvement to Garaev's sum product estimate
NH Katz, CY Shen
Proceedings of the American Mathematical Society 136 (7), 2499-2504, 2008
822008
Bounds on arithmetic projections, and applications to the Kakeya conjecture
NH Katz, T Tao
Mathematical Research Letters 6 (6), 625-630, 1999
751999
Convex bodies with a point of curvature do not have Fourier bases
A Iosevich, NH Katz, T Tao
American journal of mathematics 123 (1), 115-120, 2001
742001
New bounds on Kakeya problems
N Katz, T Tao
arXiv preprint math/0102135, 2001
692001
Maximal operators over arbitrary sets of directions
NH Katz
Duke mathematical journal 97 (1), 67-79, 1999
601999
Fourier bases and a distance problem of Erd\H os
A Iosevich, N Katz, S Pedersen
arXiv preprint math/0104092, 2001
502001
Garaev's inequality in finite fields not of prime order
NH Katz, CY Shen
arXiv preprint math/0703676, 2007
482007
Recent progress on the Kakeya conjecture
N Katz, T Tao
arXiv preprint math/0010069, 2000
472000
On additive doubling and energy
NH Katz, P Koester
SIAM Journal on Discrete Mathematics 24 (4), 1684-1693, 2010
442010
Remarks on maximal operators over arbitrary sets of directions
NH Katz
Bulletin of the London Mathematical Society 31 (6), 700-710, 1999
371999
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20